# SDR DALA2019012300609

- Difficulty date: January 22, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 78,356 hours, 35,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMERGENCY LIGHTS CAME ON DURING DESCENT. WENT OUT WHEN LANDING GEAR WAS EXTENDED. RAN CIDS TEST AND RESET. NO FAULTS FOUND.
